# SDR HNAA2019091600275

- Difficulty date: September 9, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: HNAA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 45,637 hours, 42,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM CENTER ISLE FLOOR SUPPORT CORRODED AT CROSSBEAM FR-29. REPAIRED LT OMEGA BEAM CENTER ISLE FLOOR SUPPORT AT CROOSSBEAM FR-29 IAW ETD2019-145-113844 REV A AND EO1-53-19-0360.
